ON THE EDGE-BALANCED INDEX SETS OF COMPLETE EVEN BIPARTITE GRAPHS

2016 | Volume : 2 | Issue 1

Ha Dao, Hung Hua, Michael Ngo, and Christopher Raridan

Clayton State University.

Abstract : In this paper, we find the edge-balanced index sets for complete even bipartite graphs. That is, we solve the EBI(Km,n) problem in the case where m  n  2 are both even.

Keywords : Complete bipartite graph, edgelabeling, vertex-labeling, edge-friendly labeling, edge-balanced index set.

MSC Numbers : 05C78, 05C25.


Article PreviewView Full Article

Go Back
Designed by Asort Technologies